# SDR ASOA2014100911395

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 28,201 hours, 20,336 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR COMBING IS DAMAGED AT 8 O`CLOCK POSITION.  AS VIEWED FROM INSIDE. AFT LOWER EDGE.  ALL WORK ACCOMPLISHED IAW REO 670-53-61-196, REV.A, CONSIDERED A PERMANENT REPAIR.  COMPLIED WITH LEAK CHECK, AFT CARGO DOOR IAW AMM TASK 52-00-00-790-801.  OPS CHECK GOOD.  SDR CLOSED.
